Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pinkish discharge after periods. Having severe cramps in stomach. Reason?

hi, my last period started on 1st aug and two weeks ago i started experiancing cramps in my stomach , felt just like period cramps but with no blood . that lasted 3 days. and last week mon , tues, wed ive had cramps with clear discharge and pink blood. now the past 2 days i have had cramps with brown discharge. what could this be? my period is always 28 days and i have never had this before.
Asked On : Mon, 27 Aug 2012
Answers:  2 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Since you said your period is always around 28 days your next period must be around 28 aug,
Usually very rarely periods will follow a pattern through out life.
Since periods depends on cyclic secretion of hormones through out months and it depends on many factors.
Sudden emotional disturbance, increased stress, change in physical activity, other hormone changes like thyroid, metabolic changes etc.
This muscular cramps followed by bleeding after about 1 week may be indication of next period and nothing more.
If you had any unprotected sex and have doubt about pregnancy it is better to do a HPT.
Answered: Tue, 28 Aug 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013

the possibilities according to your description are,

-mittelschmerz syndrome- which can be seen during ovulation, in which the woman can present with pain abdomen, spotting etc,

-if there is possibility of pregnancy then these symptoms could be because of implantation,

so if that possibility is there wait till expected date of periods and go for blood or urine test to detect pregnancy.

take care.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor